MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Codes Premature Activation (1484); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a150103 captures the reportable event of clip prematurely deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in the esophagus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2024.During the procedure, the clip detached when the clip was prepared to be deployed.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used for hemostasis in the esophagus during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2023.During the procedure, the clip detached when the clip was prepared to be deployed.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information was received on february 19, 2024, that the clip could not lock onto tissue.It fell off when it was about to be deployed.
 
Additional Manufacturer Narrative
Correction: additional information was received from the complainant on february 19, 2024, stating that the clip could not lock onto the tissue.It fell off when it was about to be deployed.Due to the additional information received, the event is no longer considered reportable.Block e1: (initial reporter address 2) (b)(6).Blocks b5, e1 and h6 have been updated based on additional information received february 19, 2024.Block h10: investigation results the returned resolution 360 clip device was analyzed, and a visual evaluation noted that the device was returned with the clip assembly attached and with the blue grip stuck into the clip assembly.No other problems with the device were noted.The reported event of clip poor bite was not confirmed.Investigation found that the device was returned the clip assembly attached and with the blue grip stuck into the clip assembly.A labeling review was performed and from the information available, this device was not used per the instructions or use (ifu)/product label.Per ifu, "once the resolution clip can be observed exiting the tip of the endoscope under direct visualization, remove the stopper located between the over-sheath grip and the handle as shown in figure 1.To fully expose the resolution clip jaws, hold the over-sheath grip and push the handle distally until handle rests against the over-sheath grip, as shown in figure 2." the conclusion is acceptable because the analysis of the available information, product analysis of the returned device and product record review did not identify any evidence of either the alleged issue(s) or any defect on the device.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.All compiled information on this investigation determines that the most probable cause is no problem detected.Block h11: correction.Block b5 has been updated due to the year indicated.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18675674
Report Number3005099803-2024-00407
Device Sequence Number20660129
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0029455821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight82 KG